Posted by: Jeni | 2010-07-23


My ovaries and omentum were removed 2 years ago and I had chemo. For the last 6 months I''ve been having the following symptoms:
headaches, vision problems, right eye pain, severe hot flushes, feeling hot then cold (almost feverish), insomnia and I''m tired.
The govt. hospital says I have sinus and gave me a course of antibiotics. I''m not happy - can you suggest anything that could be causing it and if so, what I should say to the doctor at the hospital. I''m beginning to feel quite paranoid about these symptoms and am really afraid of cancer. Thanks and God bless.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


With your history of ovarian cancer, you should be examined and tested to establish if there is a relapse of your cancer. Ask the doctor to test for the possibility of relapse. Your symptoms could also be caused by the abscence of sex hormones, i.e. estrogen and progesterone. Ask your doctor if it is safe to have these hormones supplemented.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2010-07-23

SOunds like you might be perimenopausal or actually in menopause. If your ovaries are removed, the prime area of hormone manufacture is gone. It could be combined with a sinus infection which would make you feel feverish and have the eye pain.
I''d say you should go to your doctor &  have your hormone levels tested.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.